# SDR ASOA201000401

- Difficulty date: March 18, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY 621-625 OBLIQUE ANGLE CRACKED ON RT SIDE.  R & R RT SIDE FS 621-625 OBLIQUE ANGLE IAW SRM 51-42-06.
